# SDR SWAA2024112753520

- Difficulty date: October 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 312 AT LEVEL STRINGER 5L AT PASSENGER CABIN 2024-672290<[01] REPAIRED FRAME BS 312 AT LEVEL STRINGER 5L AT PASSENGER CABIN IAW B737-700 EA M-22-153-01244 SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
